Over the last few months, my thyroid had put my body through a Gina yo-yo. My body responded well to the methimazole. A little too well. I went hypothyroid again.

Even though my dosage was half what it was when I went through this the last time, even this new lower dose was too much. But we caught it early. I knew what the symptoms were and called the doctor. She ordered some blood tests which confirm what I was feeling.

She prescibed some new medication to help me recover from but … it went too far. I was not back having hyperthyroidism. I was to stop that medication and just take the methimazole.

This morning I woke up and my eyes were swollen, the lymph nodes in my next and swollen and I generally feel terrible.

THe doctors warned that surgery might be my only option.

Leave a Reply

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.